# SDR COEA0701903

- Difficulty date: January 26, 2007
- Submitted: June 22, 2007
- Operation: Air carrier
- Aircraft: N903FX
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 179
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S5357500201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREAS OF LEVEL 2 CORROSION ON FORWARD OUTBOARD CORNER OF RIGHT MAIN LANDING GEAR BULKHEAD FRONT SPAR ON FRAME 25.  BLENDED OUT CORROSION AND REINFORCED FITTING AND STRAP.  COMPLIED WITH SB ATAR42-53-0155 ON RT SIDE AND FOUND SB ATR42-53-0155 PCW ON LT SIDE.  REPAIRS ARE PERMANENT PER SRAS DO/TS-682/07, 4002.  (M)
